# SDR FDEA201801260232

- Difficulty date: January 26, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 78,637 hours, 18,007 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT FRAME DENTED AT RT STA 1721, LONGERON 12R. CABIN AT RT STA 1721 LONGERON L-12R, DENTED FRAME REPAIRED PER SRM 53-00-07-2R FIG 201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
